Temporarily Out of Stock
Non-stinging BENADRYL Itch Relief Stick contains a topical antihistamine/analgesic and a skin protectant to provide fast, effective relief of itchiness and pain due to insect bites and stings. Keep it handy when in your backyard, at your cottage, or on your next camping trip. Provides fast, effective relief of skin itch and pain caused by:
• Insect and bug bites
• Insect and bug stings
2% w/v Diphenhydramine Hydrochloride, 0.1% w/v Zinc Acetate
Alcohol, Glycerin, Povidone, Tromethamine, Water
*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
For external use only. Avoid contact with eyes or other mucous membranes; if this happens, rinse thoroughly with water. Do not apply to broken, blistered, or raw areas of the skin. Do not use on chicken pox, measles, or large areas of the skin. If condition worsens or if symptoms persist for more than 7 days or clear up and occur again within a few days, discontinue use and consult a doctor. Do not use if you are allergic to any of the ingredients in this product. Do not use with any other products containing diphenhydramine, even one taken by mouth. Stop using if burning sensation or rash develops. Do not use if you are pregnant or breastfeeding unless directed by a doctor. Keep out of reach of children. For children (2-12 years): Application should be supervised by an adult. In case of accidental ingestion, contact a doctor or Poison Control Centre immediately.
Shake well. Hold stick straight down over affected skin area and press tip of stick repeatedly until liquid flows, then dab sparingly.
Adults and children 2 years of age and older: apply to affected area not more than 3 to 4 times daily.
Children under 2 years of age: consult a doctor.